# SDR DALA2018122197350

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 116,879 hours, 21,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND PASSENGER EMERGENCY LIGHTS INOPERATIVE AT ROWS 32-40AB. REPLACED POWER SUPPLY AND BATTERY PACK. SYSTEM OPERATION IS NORMAL.
